Go Back   Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics

testoviron depot and baldness

Anabolics discussion on testoviron depot and baldness, within the Bodybuilding Forum; first off id like to say hi as im a new user to this forum and i think its great....I ...


Reply
 
LinkBack Thread Tools Display Modes
Old 10-12-2008, 09:29 AM   #1
stuart
Rank: New Member
 
Join Date: Oct 2008
Posts: 2

Default testoviron depot and baldness

first off id like to say hi as im a new user to this forum and i think its great....I am 38 and have been training now for 3 years, and have just started an 8 week course of testoviron depot (2x250ml per week) and what ive been reading that the most common course of side effect of this is baldness...the question is how long do you have to be taking this for your hair to start falling out..years or in a 8 week course,is this common, or does it depend on the person ..thanks
stuart is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-12-2008, 09:34 AM   #2
Joker13
Rank: Lightweight
 
Joker13's Avatar
 
Join Date: Sep 2006
Location: Somewhere in the USA
Posts: 1,184
Country:

Gender:
Default

Quote:
Originally Posted by stuart View Post
first off id like to say hi as im a new user to this forum and i think its great....I am 38 and have been training now for 3 years, and have just started an 8 week course of testoviron depot (2x250ml per week) and what ive been reading that the most common course of side effect of this is baldness...the question is how long do you have to be taking this for your hair to start falling out..years or in a 8 week course,is this common, or does it depend on the person ..thanks
From what I've heard, it depends on your genetics. If you were already "programed" to loose your hair...roids will excelerate the process.
Joker13 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-12-2008, 09:39 AM   #3
stuart
Rank: New Member
 
Join Date: Oct 2008
Posts: 2

Default

thanks for the reply joker..so if im not programed to loose my hair in later life testoviron wont make me bald then..it wont start something that wasnt going to happen in other words..
stuart is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-13-2008, 03:30 AM   #4
Iced696
Rank: Member
Experience: 10+ Years
 
Iced696's Avatar
 
Join Date: Jul 2008
Location: Las Vegas
Posts: 141
Country:

Gender:
Default

Quote:
Originally Posted by stuart View Post
thanks for the reply joker..so if im not programed to loose my hair in later life testoviron wont make me bald then..it wont start something that wasnt going to happen in other words..
Get some Nizoral shampoo. This has been proven to drastically slow down the hair loss problems associated with AAS use.
Iced696 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-14-2008, 05:06 PM   #5
Dr X
Rank: Lightweight
Experience: 10+ Years
 
Dr X's Avatar
 
Join Date: Apr 2005
Location: in the deep recesses of your mind
Posts: 1,094
Country:

Gender:
Default

If it's going to have an effect, trust me, you will notice. If not then you are fine. Procerin is a good natural supplement which help fight off hair loss due to AAS in most cases.

So in other words, if baldness is a side effect you will notice it in your cycle. Generally, when you stop it stops.

Dr X's Sig:The Fool say in his heart "There is no God"
Dr X is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Reply

  Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



All times are GMT -8. The time now is 07:12 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.